Alert archive / Ohio / Frost Advisories in 2021

Frost Advisory 5, NWS Pittsburgh, PA

May 11, 202111 counties in Ohio; 9 counties in West Virginia; 10 counties in Pennsylvania

NWS Pittsburgh, PA issued this frost advisory at May 11, 2021, 11:52 AM EDT for 11 counties in Ohio; 9 counties in West Virginia; 10 counties in Pennsylvania. It took effect at May 12, 2021, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 11, 2021, 11:52 AM EDT (15:52 UTC)
In effect from
May 12, 2021, 2:00 AM EDT
Expired
May 12, 2021, 7:13 AM EDT
In force
5 hr
Issued by
NWS Pittsburgh, PA
All 30 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Fayette County, PA, Greene County, PA, Lawrence County, PA, Mercer County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 47 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

202 
WWUS71 KPBZ 111552
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
1152 AM EDT Tue May 11 2021

WVZ514-120000-
/O.UPG.KPBZ.FZ.A.0004.210512T0400Z-210512T1300Z/
/O.NEW.KPBZ.FZ.W.0005.210512T0600Z-210512T1300Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
1152 AM EDT Tue May 11 2021

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Eastern Tucker County.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions may kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

PAZ076-WVZ512-513-120000-
/O.UPG.KPBZ.FZ.A.0004.210512T0400Z-210512T1300Z/
/O.NEW.KPBZ.FR.Y.0005.210512T0600Z-210512T1300Z/
Higher Elevations of Fayette-Eastern Preston-Western Tucker-
Including the cities of Champion, Ohiopyle, Terra Alta, 
Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George
1152 AM EDT Tue May 11 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...In Pennsylvania, Higher Elevations of Fayette County. 
  In West Virginia, Eastern Preston and Western Tucker Counties.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-031-
073>075-WVZ001>004-012-021-509>511-120000-
/O.NEW.KPBZ.FR.Y.0005.210512T0600Z-210512T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, New Castle, Ellwood City, Butler, Aliquippa, 
Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, 
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, 
New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, 
and Bruceton Mills
1152 AM EDT Tue May 11 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
712 
WWUS71 KPBZ 112316
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
716 PM EDT Tue May 11 2021

WVZ514-120730-
/O.CON.KPBZ.FZ.W.0005.210512T0600Z-210512T1300Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
716 PM EDT Tue May 11 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Eastern Tucker County.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions may kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-031-
073>076-WVZ001>004-012-021-509>513-120730-
/O.CON.KPBZ.FR.Y.0005.210512T0600Z-210512T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, New Castle, Ellwood City, Butler, Aliquippa, 
Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, 
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, and Saint George
716 PM EDT Tue May 11 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...From 2 AM to 9 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
500 
WWUS71 KPBZ 120652
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
252 AM EDT Wed May 12 2021

WVZ514-121300-
/O.CON.KPBZ.FZ.W.0005.000000T0000Z-210512T1300Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
252 AM EDT Wed May 12 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 31.

* WHERE...Eastern Tucker County.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-031-
073>076-WVZ001>004-012-021-509>513-121300-
/O.CON.KPBZ.FR.Y.0005.000000T0000Z-210512T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, New Castle, Ellwood City, Butler, Aliquippa, 
Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, 
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, and Saint George
252 AM EDT Wed May 12 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
243 
WWUS71 KPBZ 120745
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
345 AM EDT Wed May 12 2021

WVZ514-121800-
/O.NEW.KPBZ.FZ.A.0005.210513T0600Z-210513T1300Z/
/O.CON.KPBZ.FZ.W.0005.000000T0000Z-210512T1300Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
345 AM EDT Wed May 12 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 31. For the Freeze Watch, sub-freezing temperatures as low as
  31 possible.

* WHERE...Eastern Tucker County.

* WHEN...For the Freeze Warning, until 9 AM EDT this morning. 
  For the Freeze Watch, from late tonight through Thursday 
  morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-031-
073>076-WVZ001>004-012-021-509>513-121300-
/O.CON.KPBZ.FR.Y.0005.000000T0000Z-210512T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, New Castle, Ellwood City, Butler, Aliquippa, 
Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, 
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, and Saint George
345 AM EDT Wed May 12 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
186 
WWUS71 KPBZ 121113
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
713 AM EDT Wed May 12 2021

WVZ514-121915-
/O.CAN.KPBZ.FZ.W.0005.000000T0000Z-210512T1300Z/
/O.CON.KPBZ.FZ.A.0005.210513T0600Z-210513T1300Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
713 AM EDT Wed May 12 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...FREEZE WARNING IS CANCELLED...

* WHAT...The freeze warning for this morning is cancelled.
  Temperature will warm rapidly. A Freeze Watch is in effect for
  tonight, temperature as low as 31 possible.

* WHERE...Eastern Tucker County.

* WHEN...For Thursday morning.

* IMPACTS...Frost and freeze conditions may kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-031-
073>076-WVZ001>004-012-021-509>513-121215-
/O.CAN.KPBZ.FR.Y.0005.000000T0000Z-210512T1300Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, New Castle, Ellwood City, Butler, Aliquippa, 
Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, 
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, and Saint George
713 AM EDT Wed May 12 2021

...FROST ADVISORY IS CANCELLED...

Temperature will warm rapidly this morning. More frost is expected
tonight.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this frost advisory went out at May 11, 7:28 AM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 11, 7:28 AM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
728 AM EDT Tue May 11 2021

.SYNOPSIS...
High pressure will result in dry conditions and below average
temperature the majority of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Light showers will be possible this morning with the area under the
left exit region of the jet and a moisture starved front crosses.
Later this afternoon a few isolated showers will be possible along
and north of I-80 with a crossing shortwave. Reinforcing cold air
will keep temperatures well below normal.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Less cloud coverage is expected tonight with drier air in place
aloft...providing a better setup for radiational cooling and
temperature dropping to at or near freezing. In coordination with
surrounding offices,a Freeze Watch was issued the ridges southeast of
PGH. A Frost Advisory will likely be needed elsewhere.

Dry conditions continue Wednesday with high pressure in control.
Daytime highs will trend up but strong radiational cooling overnight
will drop temperatures down into the mid/low 30s again. A Frost
Advisory may be needed.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Weak passing shortwaves within somewhat persistent NW flow may
create low chance precipitation Friday through the weekend.
Otherwise, high pressure should maintain dry conditions with slowly
rising temperature readings.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
VFR will prevail for most of the TAF period. A weak shortwave trough and
strong mid-level jet will promote increased mid-level cloud cover
and a thin band of light rain/sprinkles through late morning.
Reinforcing cold air will arrive with the trough passage this aftn,
veering wind to the NW with gust up to 25 kts possible.

Clearing sky and light wind should prevail overnight with building
high pressure. However, zonal flow to the south may provide a stream
of cirrus while another shortwave trough clips NW PA with colder air
aloft and may promote an early morning period of high VFR to MVFR
stratus that mainly impacts FKL/DUJ.

.Outlook...
VFR conditions should prevail through Thursday under the influence of
high pressure. Iso/sct aftn showers are possible Friday with trough
passage.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Watch from late tonight through Wednesday morning for PAZ076.
OH...None.
WV...Freeze Watch from late tonight through Wednesday morning for
     WVZ512>514.

&&
Hazardous weather outlook, May 11, 3:18 AM EDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
318 AM EDT Tue May 11 2021

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>075-WVZ001>004-012-021-509>511-120730-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
318 AM EDT Tue May 11 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

A Frost Advisory may be needed tonight due to potential overnight
lows in the the lower to mid 30s.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Frost Advisory may be needed Wednesday night due to potential
overnight lows in the the lower to mid 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ076-WVZ512>514-120730-
Higher Elevations of Fayette-Eastern Preston-Western Tucker-
Eastern Tucker-
318 AM EDT Tue May 11 2021

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

This Hazardous Weather Outlook is for southwest Pennsylvania and
northern West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

A Frost Advisory may be needed Wednesday night due to potential
overnight lows in the the lower to mid 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:13 AM EDTFreeze WatchPBZPreston, Tucker9 hr
May 11, 11:52 AM EDTFreeze WarningPBZTucker19 hr

Nearby

Frost Advisories in Ohio, 2021Frost Advisories in Pennsylvania, 2021Frost Advisories in West Virginia, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.